# SDR 05FDEA03111

- Difficulty date: September 25, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE AFT OF NR 7 SLAT, 2 EACH LOCKBOLT HEAD FOUND FUEL LEAK, SKIN PLANK FOUND TO HAVE AN ELONGATED BORE. CARRIED OUT REPAIR AS PER FEDEX EA 1-5710-90018.
